Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Discontinuous boundary conditions and the Dirichlet problem


Author: Norbert Wiener
Journal: Trans. Amer. Math. Soc. 25 (1923), 307-314
MSC: Primary 35J25; Secondary 31B25
Erratum: Trans. Amer. Math. Soc. 26 (1924), 494.
MathSciNet review: 1501246
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35J25, 31B25

Retrieve articles in all journals with MSC: 35J25, 31B25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1923-1501246-8
PII: S 0002-9947(1923)1501246-8
Article copyright: © Copyright 1923 American Mathematical Society